| Model Number |
N/A |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.
Event or Problem Description
It was reported placing picc using sensor and sensor showing picc is coming in from the opposite side.Already swapped sensor with new sensor as well as upgraded software.No other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of placing picc using sensor and sensor showing picc is coming in from the opposite side.Already swapped sensor with new sensor as well as upgraded software was unconfirmed.The reported issue is unconfirmed; the is functioning properly.The test showed the sherlock is showing the simulated picc is on the correct side.(the customer did not send their sherlock in with the unit).